Sergei Kuznetsov

Sergei Kuznetsov

Associate Professor
Ph.D. Kiev (USSR), 1976

Office:
Math 318
E-mail:
Sergei.Kuznetsov@colorado.edu
Mailing address:
Sergei Kuznetsov
Department of Mathematics
University of Colorado at Boulder
Campus Box 395
Boulder, CO 80309-0395
USA
Phone:
303-492-4579
Fax:
303-492-7707
Research interests:
Probability, Statistics, Partial Differential Equations
Personal home page:
http://spot.colorado.edu/~sek
Research:

Stochastic processes and their applications to nonlinear partial differential equations.

Select Publications:

Every Markov process in a Borel space has a transition function, Teoriya Veroyatn. i ee Primen. 25 (1980), 389 - 393.  English translation in Theor. Prob. Appl., 25 (1981).

Nonhomogeneous Markov processes.  Sovremennye Problemy Matematiki 20 (1982), 37-178, VINITI, Moscow.   English translation in  J.Soviet Math. 25 (1984), 1380 - 1498.

Superdiffusions and removable boundary  singularities for quasilinear partial differential equations (with E.B. Dynkin) Comm. Pure Appl. Math.  49 (1996), 125-176.

sigma-moderate solutions of Lu = u^alpha and fine trace on the boundary, C.R. Acad.Sci. Paris (1998), 326  no. 10, 1189-1194.

Fine topology and fine trace on the boundary associated with a class of semilinear differential equations, (with E.B. Dynkin). Comm. Pure Appl. Math.  51 (1998), 897-936.

N-measures for branching exit Markov systems and their applications to differential equations, (with E.B. Dynkin)    Probab. Theory Rel. Fields 130 (2004), 135-150.